Spectra of some Hausdorff operators

Rhoades, Billy E.: Spectra of some Hausdorff operators. Acta scientiarum mathematicarum, (32) 1-2. pp. 91-100. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_001_002_091-100.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 1-2
Page Range: pp. 91-100
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Hausdorff Felix, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 100. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14294

Actions (login required)

View Item View Item